# SDR HEEA0014716

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N136AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7234
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Filter Assy
- Part number: 1171264801
- Condition: Malfunctioned
- Location: M/R Gearbox
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR GEARBOX FILTER'S BYPASS BUTTON STAYS PARTIALLY EXTENDED.
